Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Leafwise holomorphic functions


Authors: R. Feres and A. Zeghib
Journal: Proc. Amer. Math. Soc. 131 (2003), 1717-1725
MSC (2000): Primary 37C85; Secondary 32A99
Published electronically: January 15, 2003
MathSciNet review: 1955258
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is a well-known and elementary fact that a holomorphic function on a compact complex manifold is necessarily constant. The purpose of the present article is to investigate whether, or to what extent, a similar property holds in the setting of holomorphically foliated spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37C85, 32A99

Retrieve articles in all journals with MSC (2000): 37C85, 32A99


Additional Information

R. Feres
Affiliation: Department of Mathematics—1146, Washington University, St. Louis, Missouri 63130

A. Zeghib
Affiliation: UMPA - École Normale Supérieure de Lyon, 69364 Lyon Cedex 07, France

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06909-0
PII: S 0002-9939(03)06909-0
Keywords: Foliated spaces, leafwise holomorphic functions
Received by editor(s): July 14, 2001
Published electronically: January 15, 2003
Communicated by: Michael Handel
Article copyright: © Copyright 2003 American Mathematical Society